# SDR ASOA2014022109994

- Difficulty date: January 24, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM BS 280 IS CORRODED.  REMOVED RT FLOORBEAM IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  INSTALLED RT FLOORBEAM IAW DWG SH670-32170.   MAJOR REPAIR.
